MathSciNet Relay Station
MathSciNet bibliographic data
MR1915704 34B18 (34B15 47N20)
Bai, Zhanbing; Wang, Haiyan On positive solutions of some nonlinear fourth-order beam equations. J. Math. Anal. Appl. 270 (2002), no. 2, 357–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement